RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2008, Volume 87, Issue 8, Pages 522–527 (Mi jetpl96)  

This article is cited in 14 scientific papers (total in 14 papers)

METHODS OF THEORETICAL PHYSICS

Self-Interaction and Regularization of Classical Electrodynamics in Higher Dimensions

D. Galakhovab

a Institute for Theoretical and Experimental Physics, Moscow, 117218, Russia
b Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudny', Moscow region, 141700, Russia

Abstract: The classical electrodynamic system of field and a single point-like source is considered in even-dimensional space-time. The problem of self-interaction is discussed. It is manifestly shown that all singular terms appearing in these equations can be regularized. Relations between formulae for radiation and radiation friction are discussed.

Full text: PDF file (752 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2008, 87:8, 452–458

Bibliographic databases:

Document Type: Article
PACS: 03.50.De
Received: 19.11.2007
Revised: 14.03.2008
Language: English

Citation: D. Galakhov, “Self-Interaction and Regularization of Classical Electrodynamics in Higher Dimensions”, Pis'ma v Zh. Èksper. Teoret. Fiz., 87:8 (2008), 522–527; JETP Letters, 87:8 (2008), 452–458

Citation in format AMSBIB
\Bibitem{Gal08}
\by D.~Galakhov
\paper Self-Interaction and Regularization of Classical Electrodynamics in Higher Dimensions
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2008
\vol 87
\issue 8
\pages 522--527
\mathnet{http://mi.mathnet.ru/jetpl96}
\transl
\jour JETP Letters
\yr 2008
\vol 87
\issue 8
\pages 452--458
\crossref{https://doi.org/10.1134/S0021364008080134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257318700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-46649087131}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl96
  • http://mi.mathnet.ru/eng/jetpl/v87/i8/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Morozov, “Hamiltonian formalism in the presence of higher derivatives”, Theoret. and Math. Phys., 157:2 (2008), 1542–1549  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. P. I. Dunin-Barkovskii, A. V. Sleptsov, “Geometric Hamiltonian formalism for reparameterization-invariant theories with higher derivatives”, Theoret. and Math. Phys., 158:1 (2009), 61–81  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Andrzejewski K., Gonera J., Machalski P., Maslanka P., “Modified Hamiltonian formalism for higher-derivative theories”, Physical Review D, 82:4 (2010), 045008  crossref  adsnasa  isi  elib  scopus
    4. Lechner K., “Ultraviolet singularities in classical brane theory”, Journal of High Energy Physics, 2010, no. 12, 063  crossref  mathscinet  zmath  isi
    5. Andrzejewski K., Gonera J., Machalski R., Bolonek-Lason K., “On the triviality of higher-derivative theories”, Phys Lett B, 706:4–5 (2012), 427–430  crossref  mathscinet  adsnasa  isi  elib  scopus
    6. Gal'tsov D., Spirin P., Tomaras T.N., “Gravitational Bremsstrahlung in Ultra-Planckian Collisions”, J. High Energy Phys., 2013, no. 1, 087  crossref  isi  scopus
    7. Andrzejewski K., “Hamiltonian Formalisms and Symmetries of the Pais-Uhlenbeck Oscillator”, Nucl. Phys. B, 889 (2014), 333–350  crossref  mathscinet  zmath  isi  elib  scopus
    8. Birnholtz O., Hadar Sh., “Action For Reaction in General Dimension”, Phys. Rev. D, 89:4 (2014), 045003  crossref  isi  elib  scopus
    9. Andrzejewski K., “Generalized Niederer'S Transformation For Quantum Pais-Uhlenbeck Oscillator”, Nucl. Phys. B, 901 (2015), 216–228  crossref  mathscinet  zmath  isi  elib  scopus
    10. Anpilogov R.A., “Stable Compact Motions of a Particle Driven By a Central Force in Six-Dimensional Spacetime”, Ann. Phys., 366 (2016), 133–147  crossref  mathscinet  zmath  isi  elib  scopus
    11. Harte A.I., Flanagan E.E., Taylor P., “Self-forces on static bodies in arbitrary dimensions”, Phys. Rev. D, 93:12 (2016), 124054  crossref  mathscinet  isi  elib  scopus
    12. Andrzejewski K., “Symmetries of the Pais-Uhlenbeck oscillator on the Hamiltonian level”, Xxiii International Conference on Integrable Systems and Quantum Symmetries (Isqs-23), Journal of Physics Conference Series, 670, eds. Burdik C., Navratil O., Posta S., IOP Publishing Ltd, 2016, UNSP 012003  crossref  mathscinet  isi  scopus
    13. Sarkar K., Sk N., Mandal R., Sanyal A.K., “Canonical formulation of Pais–Uhlenbeck action and resolving the issue of branched Hamiltonian”, Int. J. Geom. Methods Mod. Phys., 14:3 (2017), 1750038  crossref  mathscinet  zmath  isi  scopus
    14. Harte I A., Taylor P., Flanagan E.E., “Foundations of the Self-Force Problem in Arbitrary Dimensions”, Phys. Rev. D, 97:12 (2018), 124053  crossref  isi  scopus
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:100
    Full text:43
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019